# SDR 97ZZZX4343

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N995WS
- Make and model: Beech 1900D
- Aircraft serial: UE175
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG37060A
- Condition: Failed
- Location: Rt Engine
- Part time: 1,756 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ON RT ENG FAILED CAUSING FUEL TO DRAIN FROM VENTED PLUG DURING OPERATION.  THIS VENTED PLUG INSTALLED ON THE PUMP IS NOT PLUMBED TO DRAIN FUEL OUT OF ENG COMPT DURING PUMP FAILURE.  THIS FAILURE WAS NOT DISCOVERED TILL AFTER FLIGHT WHEN FUEL WAS NOTED DRIPPING FROM RT NACELLE.  FURTHER INSP FOUND LOWER REAR ENG COMPT SOAKED WITH FUEL.  BEECH 1900D IPC ATA 71-70-00 DOES NOT SHOW A DRAIN PLUMBED TO THIS VENT PLUG.  NOTED THE DRAIN MANIFOLD PN 101-910099-19 AND DASH 20 ATA 71-70-00 ITEM 18 DOES SHOWS AN EXTRA NIPPLE AS VERIFIED ON ACTUAL ACFT.  RECOMMEND VENTED DRAIN ON FUEL PUMP IS PLUMBED TO THIS EXTRA NIPPLE ON DRAIN MANIFOLD TO PREVENT FUEL FROM DRAINING INTO ENG COMPT DURING PUMP FAILURE.
